Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vaginal itching since 6 months, light bleeding, sexually inactive. Used Betnovate, aloevera gel, no help. Cure ?

Hello, I am 23 and am not sexually active. I suffer from vaginal itching for past six months. I checked up with doctor.She prescribed me Betnovate . But is not effective. I don know how to apply if i shud apply inside vagina.Its not a vaginal cream i just applied where it itches (around the vaginal opening),. I tried applying aloevera gel. Done lots to cure but till now i suffer itching .Also i found light bleeding like drops before periods.I thought it was bleeding but its not. i got periods after 2 days. Please tell me the best way to get cured.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
Your history of itching is suggestive of fungal infection in genital region..
betnovate is a steroid preparation, which should not be used in infectious condition..
So first stop applying betnovate cream, you can take topical application of antifungal cream like clotrimazole vaginal cream and take oral antifungal agents..
wash your innerwears in hot water and sun dry ..
take bath daily and keep area clean and dry..
check your blood sugar levels to rule out DM
For itching you can take loratidine tab morning once a day..

Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor